Economic order quantities for stochastic discounted cost inventory systems

Teunter, R H (2002) Economic order quantities for stochastic discounted cost inventory systems. International Journal of Logistics Research and Applications, 5 (2). pp. 161-175. ISSN 1367-5567

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
International Journal of Logistics Research and Applications
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1700/1706
Subjects:
ID Code:
44141
Deposited By:
Deposited On:
11 Jul 2011 18:11
Refereed?:
No
Published?:
Published
Last Modified:
17 Mar 2020 03:33